Advertisement

Nonlinear Dynamics

, Volume 92, Issue 2, pp 415–427 | Cite as

Observer-based quantized sliding mode \({\varvec{\mathcal {H}}}_{\varvec{\infty }}\) control of Markov jump systems

  • Mouquan Shen
  • Hainan Zhang
  • Ju H. Park
Original Paper
  • 189 Downloads

Abstract

An adjustable quantized approach is adopted to treat the \(\mathcal {H}_{\infty }\) sliding mode control of Markov jump systems with general transition probabilities. To solve this problem, an integral sliding mode surface is constructed by an observer with the quantized output measurement and a new bound is developed to bridge the relationship between system output and its quantization. Nonlinearities incurred by controller synthesis and general transition probabilities are handled by separation strategies. With the help of these measurements, linear matrix inequalities-based conditions are established to ensure the stochastic stability of the sliding motion and meet the required \(\mathcal {H}_{\infty }\) performance level. An example of single-link robot arm system is simulated at last to demonstrate the validity.

Keywords

Markov jump systems Sliding mode Quantization \(\mathcal {H}_{\infty }\) control 

Notes

Acknowledgements

This work was supported by Basic Science Research Programs through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (Grant No. NRF-2017R1A2B2004671), the National Natural Science Foundation of China under Grants (61403189, 61773200), the peak of six talents in Jiangsu Province under Grant 2015XXRJ-011, the China Postdoctoral Science Foundation under Grant 2015M570397, the Doctoral Foundation of Ministry of Education of China under Grant 20133221120012, the Natural Science Foundation of Jiangsu Province of China under Grant BK20130949.

Compliance with ethical standards

Conflict of interest

The authors declare that there is no conflict of interest to this work.

References

  1. 1.
    Mariton, M.: Jump Linear Systems in Automatic Control. M. Dekker, New York (1990)Google Scholar
  2. 2.
    Revathi, V.M., Balasubramaniam, P., Park, J.H., Lee, T.H.: \({\cal{H}}_ {\infty }\) filtering for sample data systems with stochastic sampling and Markovian jumping parameters. Nonlinear Dyn. 78(2), 813–830 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ramasamy, S., Nagamani, G., Zhu, Q.: Robust dissipativity and passivity analysis for discrete-time stochastic T–S fuzzy cohengrossberg Markovian jump neural networks with mixed time delays. Nonlinear Dyn. 85(4), 2777–2799 (2016)CrossRefzbMATHGoogle Scholar
  4. 4.
    Shen, H., Park, J.H., Wu, Z.: Finite-time synchronization control for uncertain Markov jump neural networks with input constraints. Nonlinear Dyn. 77(4), 1709–1720 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Samidurai, R., Manivannan, R., Ahn, C.K., Karimi, H.R.: New criteria for stability of generalized neural networks including Markov jump parameters and additive time delays. IEEE Trans. Syst. Man Cybern. Syst. (2016).  https://doi.org/10.1109/TSMC.2016.2609147 Google Scholar
  6. 6.
    Gonçalves, A.P.C., Fioravanti, A.R., Geromel, J.C.: Markov jump linear systems and filtering through network transmitted measurements. Sig. Process. 90(10), 2842–2850 (2010)CrossRefzbMATHGoogle Scholar
  7. 7.
    Saravanakumar, R., Ali, M.S., Ahn, C.K., Karimi, H.R., Shi, P.: Stability of Markovian jump generalized neural networks with interval time-varying delays. IEEE Trans. Neural Netw. Learn. Syst. (2016).  https://doi.org/10.1109/TNNLS.2016.2552491 Google Scholar
  8. 8.
    Zhao, S., Ahn, C.K., Shmaily, Y.S., Shi, P., Agarwal, R.K.: An iterative filter with finite measurements for suddenly maneuvering targets. AIAA J. Guid. Control Dyn. 40, 2316–2322 (2017)CrossRefGoogle Scholar
  9. 9.
    Mathiyalagan, K., Park, J.H., Sakthivel, R., Anthoni, S.M.: Robust mixed \(\cal{H}_\infty \) and passive filtering for networked Markov jump systems with impulses. Sig. Process. 101, 162–173 (2014)CrossRefGoogle Scholar
  10. 10.
    Orey, S.: Markov chains with stochastically stationary transition probabilities. Ann. Probab. 19(3), 907–928 (1991)Google Scholar
  11. 11.
    Shen, M., Yan, S., Zhang, G., Park, J.H.: Finite-time \(\cal{H}_\infty \) static output control of Markov jump systems with an auxiliary approach. Appl. Math. Comput. 273, 553–561 (2016)MathSciNetGoogle Scholar
  12. 12.
    Wu, Z.-G., Shen, Y., Su, H., Lu, R., Huang, T.: \(\cal{H}_2\) performance analysis and applications of two-dimensional Hidden Bernoulli jump system. IEEE Trans. Syst. Man Cybern. Syst. (2017).  https://doi.org/10.1109/TSMC.2017.2745679 Google Scholar
  13. 13.
    Baik, H.-S., Jeong, H.S., Abraham, D.M.: Estimating transition probabilities in Markov chain-based deterioration models for management of wastewater systems. J. Water Resour. Plan. Manag. 132(1), 15–24 (2006)CrossRefGoogle Scholar
  14. 14.
    Zhang, L., Boukas, E.-K.: Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities. Automatica 45(2), 463–468 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Shen, M., Ye, D., Wang, Q.: Mode-dependent filter design for Markov jump systems with sensor nonlinearities in finite frequency domain. Sig. Process. 134, 1–8 (2017)CrossRefGoogle Scholar
  16. 16.
    Luan, X., Zhao, S., Liu, F.: \(\cal{H}_\infty \) control for discrete-time Markov jump systems with uncertain transition probabilities. IEEE Trans. Autom. Control 58(6), 1566–1572 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kim, S.H.: Control synthesis of Markovian jump fuzzy systems based on a relaxation scheme for incomplete transition probability descriptions. Nonlinear Dyn. 78(1), 691–701 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Edwards, C., Spurgeon, S.K.: On the development of discontinuous observers. Int. J. Control 59(5), 1211–1229 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Almutairi, N.B., Zribi, M.: On the sliding mode control of a ball on a beam system. Nonlinear Dyn. 59(1), 221–238 (2010)CrossRefzbMATHGoogle Scholar
  20. 20.
    Shi, P., Xia, Y., Liu, G.P., Rees, D.: On designing of sliding-mode control for stochastic jump systems. IEEE Trans. Autom. Control 51(1), 97–103 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Ligang, W., Shi, P., Gao, H.: State estimation and sliding-mode control of Markovian jump singular systems. IEEE Trans. Autom. Control 55(5), 1213–1219 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Li, J., Zhang, Q., Zhai, D., Zhang, Y.: Sliding mode control for descriptor Markovian jump systems with mode-dependent derivative-term coefficient. Nonlinear Dyn. 82(1–2), 465–480 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Wei, Y., Park, J.H., Qiu, J., Wu, L., Jung, H.Y.: Sliding mode control for semi-Markovian jump systems via output feedback. Automatica 81, 133–141 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Chen, B., Niu, Y., Zou, Y.: Sliding mode control for stochastic Markovian jumping systems with incomplete transition rate. IET Control Theory Appl. 7(10), 1330–1338 (2013)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Kao, Y., Xie, J., Zhang, L., Karimi, H.R.: A sliding mode approach to robust stabilisation of Markovian jump linear time-delay systems with generally incomplete transition rates. Nonlinear Anal. Hybrid Syst. 17, 70–80 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Khalili, A., Rastegarnia, A., Sanei, S.: Quantized augmented complex least-mean square algorithm: derivation and performance analysis. Sig. Process. 121, 54–59 (2016)CrossRefGoogle Scholar
  27. 27.
    Liberzon, D.: Hybrid feedback stabilization of systems with quantized signals. Automatica 39(9), 1543–1554 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Zheng, B., Yang, G.: Quantised feedback stabilisation of planar systems via switching-based sliding-mode control. IET Control Theory Appl. 6(1), 149–156 (2012)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Zheng, B., Park, J.H.: Sliding mode control design for linear systems subject to quantization parameter mismatch. J. Frankl. Inst. 353(1), 37–53 (2016)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Song, G., Li, T., Kai, H., Zheng, B.: Observer-based quantized control of nonlinear systems with input saturation. Nonlinear Dyn. 86(2), 1157–1169 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Zheng, B., Yang, G.: Robust quantized feedback stabilization of linear systems based on sliding mode control. Opt. Control Appl. Methods 34(4), 458–471 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Xiao, N., Xie, L., Minyue, F.: Stabilization of Markov jump linear systems using quantized state feedback. Automatica 46(10), 1696–1702 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Rasool, F., Nguang, S.K.: Quantized robust \(\cal{H}_\infty \) control of discrete-time systems with random communication delays. Int. J. Syst. Sci. 42(1), 129–138 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Shi, P., Liu, M., Zhang, L.: Fault-tolerant sliding-mode-observer synthesis of Markovian jump systems using quantized measurements. IEEE Trans. Ind. Electron. 62(9), 5910–5918 (2015)CrossRefGoogle Scholar
  35. 35.
    Shen, M., Park, J.H.: \(\cal{H}_\infty \) filtering of Markov jump linear systems with general transition probabilities and output quantization. ISA Trans. 63, 204–210 (2016)CrossRefGoogle Scholar
  36. 36.
    Shen, M., Park, J.H., Ye, D.: A separated approach to control of Markov jump nonlinear systems with general transition probabilities. IEEE Trans. Cybern. 46(9), 2010–2018 (2016)CrossRefGoogle Scholar
  37. 37.
    Boyd, S., El Ghaoui, L., Feron, E., Balakrishnan, V.: Linear Matrix Inequalities in System and Control Theory. SIAM, Philadelphia (1994)CrossRefzbMATHGoogle Scholar
  38. 38.
    Chen, B., Niu, Y., Huang, H.: Output feedback control for stochastic Markovian jumping systems via sliding mode design. Opt. Control Appl. Methods 32(1), 83–94 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  39. 39.
    Liu, M., Zhang, L., Shi, P., Zhao, Y.: Sliding mode control of continuous-time Markovian jump systems with digital data transmission. Automatica 80, 200–209 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    Yang, D., Zhao, J.: Robust finite-time output feedback \(\cal{H}_\infty \) control for stochastic jump systems with incomplete transition rates. Circuits Syst. Sig. Process. 34, 1799–1824 (2015)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.College of Electrical Engineering and Control ScienceNanjing Technology UniversityNanjingChina
  2. 2.Yeungnam UniversityKyongsanRepublic of Korea

Personalised recommendations